Schubert Quiver Grassmannians

Giovanni Cerulli Irelli, Evgeny Feigin, Markus Reineke

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Quiver Grassmannians are projective varieties parametrizing subrepresentations of given dimension in a quiver representation. We define a class of quiver Grassmannians generalizing those which realize degenerate flag varieties. We show that each irreducible component of the quiver Grassmannians in question is isomorphic to a Schubert variety. We give an explicit description of the set of irreducible components, identify all the Schubert varieties arising, and compute the Poincaré polynomials of these quiver Grassmannians.

Original languageEnglish
Pages (from-to)147-161
Number of pages15
JournalAlgebras and Representation Theory
Volume20
Issue number1
DOIs
Publication statusPublished - 1 Feb 2017
Externally publishedYes

Keywords

  • Dynkin quivers
  • Quiver Grassmannians
  • Schubert varieties

Fingerprint

Dive into the research topics of 'Schubert Quiver Grassmannians'. Together they form a unique fingerprint.

Cite this